Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Splitting of the direct image
of sheaves under the Frobenius


Author: Rikard Bøgvad
Journal: Proc. Amer. Math. Soc. 126 (1998), 3447-3454
MSC (1991): Primary 14M25; Secondary 14F05, 14L17
MathSciNet review: 1622797
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A generalisation and a new proof are given of a recent result of J. F. Thomsen (1996), which says that for $L$ a line bundle on a smooth toric variety $X$ over a field of positive characteristic, the direct image $F_*L$ under the Frobenius morphism splits into a direct sum of line bundles. (The special case of projective space is due to Hartshorne.) Our method is to interpret the result in terms of Grothendieck differential operators $\operatorname{Diff}^{(1)} (L,L)\cong\operatorname{Hom}_{O_{X^{(1)}}}(F_*L,F_*L)$, and $T$-linearized sheaves.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 14M25, 14F05, 14L17

Retrieve articles in all journals with MSC (1991): 14M25, 14F05, 14L17


Additional Information

Rikard Bøgvad
Affiliation: Department of Mathematics, University of Stockholm, S-106 91 Stockholm, Sweden
Email: rikard@matematik.su.se

DOI: http://dx.doi.org/10.1090/S0002-9939-98-05000-X
PII: S 0002-9939(98)05000-X
Received by editor(s): November 1, 1996
Communicated by: Ron Donagi
Article copyright: © Copyright 1998 American Mathematical Society